EconPapers    
Economics at your fingertips  
 

On Markov-modulated Exponential-affine Bond Price Formulae

Robert Elliott and Tak Kuen Siu

Applied Mathematical Finance, 2009, vol. 16, issue 1, 1-15

Abstract: We consider the bond valuation problem when the short rate process is described by a Markovian regime-switching Hull-White model or a Markovian regime-switching Cox-Ingersoll-Ross model. In each of the two short rate models, we establish a Markov-modulated exponential-affine bond price formula with coefficients given in terms of fundamental matrix solutions of linear matrix differential equations.

Keywords: Exponential affine form; bond valuation; regime-switching forward measure; fundamental matrix solution (search for similar items in EconPapers)
Date: 2009
References: View complete reference list from CitEc
Citations: View citations in EconPapers (27)

Downloads: (external link)
http://www.tandfonline.com/doi/abs/10.1080/13504860802015744 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:apmtfi:v:16:y:2009:i:1:p:1-15

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/RAMF20

DOI: 10.1080/13504860802015744

Access Statistics for this article

Applied Mathematical Finance is currently edited by Professor Ben Hambly and Christoph Reisinger

More articles in Applied Mathematical Finance from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2025-03-22
Handle: RePEc:taf:apmtfi:v:16:y:2009:i:1:p:1-15